# SDR IPXA2017032115389

- Difficulty date: February 27, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- Engine: Pwa PW4460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 221512554301
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 ENGINE. INBD THRUST REVERSER DOOR LAND HAS WEAR DAMAGE ON THE UPPER END.  REPAIRED IAW EA 011-7830-01-A6702, REV  I/R, AND EO MD11-7830-63601-A.
